Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 103, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2017, 4:08 PM CDT for 5 counties in Tennessee; Mississippi County, Arkansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 4:08 PM CDT (21:08 UTC)
- Expired
- Mar 27, 2017, 5:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Mississippi County, AR, Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 78 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:24 PM CDT | HAIL 1 | Ripley, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
915
WUUS54 KMEG 272108
SVRMEG
ARC093-TNC033-045-053-075-097-272200-
/O.NEW.KMEG.SV.W.0103.170327T2108Z-170327T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
408 PM CDT MON MAR 27 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northeastern Mississippi County in eastern Arkansas...
Northern Crockett County in western Tennessee...
Dyer County in western Tennessee...
Southwestern Gibson County in western Tennessee...
Northeastern Lauderdale County in western Tennessee...
Northwestern Haywood County in western Tennessee...
* Until 500 PM CDT
* At 408 PM CDT, a severe thunderstorm was located near Ashport, or 9
miles northwest of Ripley, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dyersburg, Humboldt, Ripley, Newbern, Halls, Forked Deer, Chestnut
Bluff, Bradleytown, Unionville, Maury City, Friendship, Gates,
Yorkville, Edith, Gibson Wells, Fowlkes, Lapata, Bonicord, Central
and Tomato.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3583 8891 3570 8972 3586 8983 3621 8923
TIME...MOT...LOC 2108Z 262DEG 38KT 3580 8969
HAIL...1.25IN
WIND...60MPH
$$3 follow-up statements
564
WWUS54 KMEG 272127
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
427 PM CDT MON MAR 27 2017
ARC093-272136-
/O.CAN.KMEG.SV.W.0103.000000T0000Z-170327T2200Z/
Mississippi AR-
427 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MISSISSIPPI
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.
LAT...LON 3573 8953 3590 8956 3599 8905 3583 8891
TIME...MOT...LOC 2126Z 262DEG 38KT 3583 8946
$$
TNC033-045-053-075-097-272200-
/O.CON.KMEG.SV.W.0103.000000T0000Z-170327T2200Z/
Crockett TN-Dyer TN-Gibson TN-Lauderdale TN-Haywood TN-
427 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CROCKETT...SOUTHEASTERN DYER...SOUTHWESTERN GIBSON...
NORTHEASTERN LAUDERDALE AND NORTHWESTERN HAYWOOD COUNTIES...
At 426 PM CDT, a severe thunderstorm was located near Halls, or 7
miles northeast of Ripley, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. at quarter sized hail near Ripley.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Humboldt, Ripley, Halls, Chestnut Bluff, Forked Deer, Maury City,
Friendship, Gates, Hawkinsville, Edith, Quincy, Gibson Wells,
Dryhill, Double Bridges, Frog Jump, Flippin, Brazil, Maury Junction,
Coxville and Crockett Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3573 8953 3590 8956 3599 8905 3583 8891
TIME...MOT...LOC 2126Z 262DEG 38KT 3583 8946
HAIL...1.25IN
WIND...60MPH
$$806
WWUS54 KMEG 272147
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
447 PM CDT MON MAR 27 2017
TNC075-097-272156-
/O.CAN.KMEG.SV.W.0103.000000T0000Z-170327T2200Z/
Lauderdale TN-Haywood TN-
447 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAUDERDALE AND
NORTHWESTERN HAYWOOD COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.
LAT...LON 3583 8891 3577 8928 3577 8931 3579 8934
3582 8936 3585 8935 3586 8934 3590 8935
3592 8938 3593 8939 3599 8905
TIME...MOT...LOC 2146Z 262DEG 38KT 3586 8919
$$
TNC033-045-053-272200-
/O.CON.KMEG.SV.W.0103.000000T0000Z-170327T2200Z/
Crockett TN-Dyer TN-Gibson TN-
447 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CROCKETT...SOUTHEASTERN DYER AND SOUTHWESTERN GIBSON
COUNTIES...
At 446 PM CDT, a severe thunderstorm was located near Alamo, or 16
miles southeast of Dyersburg, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Humboldt, Chestnut Bluff, Maury City, Friendship, Hawkinsville,
Quincy, Gibson Wells, Crockett Mills, Dog Hill, Brims Corner, Frog
Jump, Elizabeth, Stokes, Brazil, Maury Junction, Tigrett, Hodson and
Coxville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3583 8891 3577 8928 3577 8931 3579 8934
3582 8936 3585 8935 3586 8934 3590 8935
3592 8938 3593 8939 3599 8905
TIME...MOT...LOC 2146Z 262DEG 38KT 3586 8919
HAIL...1.25IN
WIND...60MPH
$$370
WWUS54 KMEG 272159
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
459 PM CDT MON MAR 27 2017
TNC033-045-053-272209-
/O.EXP.KMEG.SV.W.0103.000000T0000Z-170327T2200Z/
Crockett TN-Dyer TN-Gibson TN-
459 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CROCKETT...
SOUTHEASTERN DYER AND SOUTHWESTERN GIBSON COUNTIES WILL EXPIRE AT 500
PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.
LAT...LON 3583 8891 3577 8928 3577 8931 3579 8934
3582 8936 3585 8935 3586 8934 3590 8935
3592 8938 3593 8939 3599 8905
TIME...MOT...LOC 2159Z 262DEG 38KT 3588 8905
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:17 PM CDT, 51 minutes earlier.
Area forecast discussion, Mar 27, 3:17 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Memphis TN 317 PM CDT Mon Mar 27 2017 .DISCUSSION... A potent upper level low pressure system rotating over southern Missouri this afternoon will continue to move slowly east- southeast through tonight. A surface reflection/low over southeast Missouri will also move east with a trailing cold front now entering northeast Arkansas advancing southeast through the night. The atmosphere ahead of the cold front remains strongly unstable with SBCAPES around 2500 j/kg and LI'S around -6c. Mid level height falls along the southern periphery of the upper low will continue to rotate above the unstable low level airmass with steepening mid level lapse rates in excess of 7.5 c/km. Deep layer shear around 40 kts associated with a low and mid level jet streak rotating around the upper low and over the area has provided sufficient shear for storm organization. A mix of supercell structures and short bowing line segments will continue along and ahead of the cold front as it progresses southeast through the remainder of the afternoon and evening. These storms will likely be severe with damaging very large hail the primary threat...with sizes up to 2 inches or greater, or larger than golf ball size. Damaging winds and an isolated tornado is also possible through this evening but should remain a secondary threat. The severe weather threat should wane later this evening as the instability and shear weakens. The front should stall across portions of north Mississippi on Tuesday as upper level ridging briefly builds over the Mid South. Slight chances for showers and thunderstorms will be possible Tuesday near the front as the low level airmass destabilizes. Considering the rising mid level heights...not expecting any severe potential on Tuesday. Concern shifts then shifts to mid week with an additional threat for severe storms. A large upper level trough now over California will close off as a large upper level low pressure system and will push towards the Mid South by Wednesday. The stalled frontal boundary to our south will lift back north as a warm front on Wednesday. Strengthening low level jet winds will surge into the warm frontal boundary by Wednesday afternoon. The atmosphere should become quite unstable with CAPE between 1000-1500 j/kg and mid level lapse rates in excess of 7.5 c/km. Deep layer shear will increase through the afternoon over the warm front and this combined with enhanced instability could support a few severe storms along the northward lifting warm front. The large upper low will move in from the west Wednesday night with falling mid level heights and continued unstable low level airmass. Thunderstorms which should develop over the Arklatex earlier in the day...some which should be severe...should consolidate into a squall line and push east into the Mid South late Wednesday night. A few severe storms will be possible with this line but it should begin to weaken by sunrise. The atmosphere should reload behind this line and destabilize on Thursday. Additional storm should develop and with sufficient shear and instability in place...expect more potential for severe weather as the upper low moves over the region. Showers and isolated thunderstorms on the back side of the upper low should linger into Friday...but not expecting additional severe weather during this period. Upper level ridging should briefly build back into the area for the first part of the weekend but additional stormy weather conditions will return by the end of next weekend. Temperatures should remain near or above seasonal averages through the extended forecast period. JLH && .AVIATION...18z TAFs VFR conditions should prevail through this evening outside of thunderstorms, where reduced cigs/vsbys can be expected. In addition...some storms could be severe with large hail the primary hazard. Storms should diminish later this evening with the potential for fog and stratus to reduce cigs/vsbys late tonight into Tuesday morning. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 27, 3:31 PM CDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 331 PM CDT Mon Mar 27 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-282245- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 331 PM CDT Mon Mar 27 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight There is an enhanced risk for severe thunderstorms for west Tennessee and northeast Mississippi through this evening. A slight risk for severe thunderstorms remains for the remainder of the Mid South through this evening. The primary severe weather threat will be very large hail, with the potential for golf ball size or larger. A secondary threat for damaging winds and isolated tornadoes also exists. The severe threat should diminish later this evening and overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There will be additional chances for severe thunderstorms Wednesday afternoon through Thursday. Please continue to monitor the latest forecast for updates on this potential severe weather event. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening across the entire Mid South. Additional spotter activation may be needed from Wednesday afternoon through Thursday. JLH
In the hours before
Local storm report, Mar 27, 3:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL MARIETTA 34.50N 88.47W
03/27/2017 E1.75 INCH PRENTISS MS PUBLIC
&&
JEBLocal storm report, Mar 27, 3:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL DORSEY 34.26N 88.51W
03/27/2017 E1.75 INCH ITAWAMBA MS PUBLIC
&&
JEBLocal storm report, Mar 27, 3:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FUNNEL CLOUD 10 E BROWNSVILLE 35.59N 89.08W
03/27/2017 HAYWOOD TN TRAINED SPOTTER
HAYWOOD/MADISON COUNTY LINE
&&
JEBLocal storm report, Mar 27, 3:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL MANILA 35.88N 90.16W
03/27/2017 E1.00 INCH MISSISSIPPI AR PUBLIC
&&
JEBLocal storm report, Mar 27, 4:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL JACKSON 35.63N 88.83W
03/27/2017 E1.00 INCH MADISON TN AMATEUR RADIO
&&
JEBLocal storm report, Mar 27, 4:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL JACKSON 35.63N 88.83W
03/27/2017 E0.88 INCH MADISON TN AMATEUR RADIO
DOWNTOWN LOCATION
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:17 AM CDT | Special Weather Statement | MEG | Madison | 43 min |
| Mar 27, 4:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison | 44 min |
| Mar 27, 5:08 AM CDT | Special Weather Statement | MEG | Gibson, Weakley | 52 min |
| Mar 27, 11:31 AM CDT | Special Weather Statement | MEG | Shelby | 44 min |
| Mar 27, 11:39 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 51 min |
| Mar 27, 11:48 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 42 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | MEG | Lake | 15 min |
| Mar 27, 12:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 48 min |
| Mar 27, 12:34 PM CDT | Special Weather Statement | MEG | Lake | 41 min |
| Mar 27, 12:41 PM CDT | Special Weather Statement | MEG | Dyer, Obion | 49 min |
| Mar 27, 12:44 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 46 min |
| Mar 27, 1:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
| Mar 27, 1:17 PM CDT | Special Weather Statement | MEG | Gibson | 28 min |
| Mar 27, 1:22 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 38 min |
| Mar 27, 1:36 PM CDT | Tornado Warning | MEG | McNairy | 39 min |
| Mar 27, 1:44 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 20 min |
| Mar 27, 1:47 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 43 min |
| Mar 27, 2:01 PM CDT | Special Weather Statement | MEG | Gibson, Weakley | 44 min |
| Mar 27, 2:10 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 21 min |
| Mar 27, 2:18 PM CDT | Special Weather Statement | MEG | Hardin | 27 min |
| Mar 27, 2:21 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 39 min |
| Mar 27, 2:27 PM CDT | Flash Flood Warning | MEG | Gibson, Weakley | 3 hr |
| Mar 27, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 46 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Weakley | 40 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 40 min |
| Mar 27, 3:29 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 16 min |
| Mar 27, 3:41 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Haywood, Henderson, Madison | 49 min |
| Mar 27, 4:13 PM CDT | Tornado Warning | MEG | Chester, Henderson, Madison | 47 min |
| Mar 27, 4:16 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll | 44 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 50 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:38 PM CDT | Tornado Warning | MEG | Benton | 23 min |
| Mar 27, 4:50 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 40 min |
| Mar 27, 5:10 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Madison, Tipton | 50 min |
| Mar 27, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 47 min |
| Mar 27, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 45 min |
| Mar 27, 5:30 PM CDT | Tornado Warning | MEG | Decatur | 15 min |
| Mar 27, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 56 min |
| Mar 27, 5:46 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 44 min |
| Mar 27, 5:54 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 51 min |
| Mar 27, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 65 min |
| Mar 27, 6:06 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 54 min |
| Mar 27, 6:44 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, McNairy | 61 min |
| Mar 27, 2:56 AM CDT | Special Weather Statement | MEG | Randolph | 49 min |
| Mar 27, 3:39 AM CDT | Special Weather Statement | MEG | Lawrence, Randolph | 51 min |
| Mar 27, 4:23 AM CDT | Special Weather Statement | MEG | Clay | 37 min |
| Mar 27, 10:06 AM CDT | Special Weather Statement | MEG | Lawrence | 39 min |
| Mar 27, 11:02 AM CDT | Special Weather Statement | MEG | Craighead, Greene | 43 min |
| Mar 27, 11:43 AM CDT | Special Weather Statement | MEG | Mississippi | 47 min |
| Mar 27, 11:53 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 52 min |
| Mar 27, 2:31 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi | 44 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.